# SDR ASOA2014112611793

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 16,470 hours, 10,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND BETWEEN STOW PANEL AND TOP STEP FWD AND AFT.  C/W NDT INSPECTION IAW EA 25-2014-347 IAW NDTM 51-20-006 AND FOUND A CRACK INDICATION ON AFT SIDE PANEL RUNNING FROM EDGE OF PANEL INBD APPROXIMATELY .1250".  SUBMITTED DAMAGE REPORT TO STS ENGINEERING FOR CRACK INDICATION, AFT SIDE WALL, MEASURING, .150" L IAW SRM 51-13-01.  RECEIVED EA 25-2014-347, REV A.  ALLOWING TO STOP DRILL AFT SIDE PANEL, STOP DRILLED, .125" HOLE, TO REMOVE END OF CRACK,  REFER TO MCO A241741 FOR PERMANENT REPAIR, REFER TO MCO A241745 FOR TEMP DISPOSITION VALID FOR, 4185 FLT HRS.  C-CHECK.
